HELP!! I HAVE BUILT UP A TOLERANCE TO PHENTERMINE..What do I do?
I have been taking phentermine since January. 30 mg a day. I have lost 37 pounds but for the last month I haven't lost any weight. I've cut my calories, increased them, tried taking 1 1/2 pills a day (45mg) and even 2 pills a day (60mg), changed my exercise routine, more water, the b12 under the tongue and still nothing....I haven't gained any weight but I haven't lost any either. They don't seem to be any clinics in my area that do the b12 shot/hcg thing (Kansas City). I have read that my body may have built up a tolerance. What can I do? If I buy something to flush out my system (any good products??) would that work? going off the pills for a few weeks? I am at my wits end!!! Has anyone else had this problem? I've heard mention of the phen-pro cocktail (prozac and phentermine). Does any one know any details on that? I really need guidance.
It sounds like you are just on a plateau where your body is adjusting to your weight loss. Don't "play" with your dosage, but give it some time and see if you don't do better in another month before looking for another med.
Or, like i suggested to someone else, CLEANSE your colon. below is a post that I wrote earlier...
You may want to cleanse your colon. I know that when crud, parasites, etc.. is in your colon, it doesnt matter how healthy you eat because the parasites takes all the nutrients from your body. Then it prevents you from getting all the vitamins you need to have a healthy body & prevents you from having normal bowel movements (you are suppose to move your bowels 3 times a day)
Anyways, I cleansed my colon and noticed that Im feeling so much better, my bowel movements are regular, and I felt like I lost 10 pounds instantly...but I only lost like 2- 3 pounds just from taking it. And all that weight was from all the crud and gunk in my colon.
Bottom line....CLEANSE YOUR COLON. Too many people make mistakes in doing everything else but that! And to start a healthy lifestyle, you have to get rid of all that gunk, parasites, etc..
Oh, and before you start spending 100's of dollars on colon cleansers that dont work, go to http://www.jadesproductions.com I bought their sample and it worked like in the 1-2 day. Its the only one that worked for me (out of the 100s I've tried)
Hope this helps.
Phentermine is usually used as a short-term drug along with diet an dbehavior modivication to treat obesity. Recently, it has been combined with diet and fenfluramine (Pondimin) and used over longer terms in selected obesity patients P & P diets with some favorable long-term modest weight loss.
It should be taken after breakfast; evening doses should be avoided because secondary insomnia.
1.Fluid shifts causes the scale to change due to:
Reasons for scale changes: A: Increased sodium (salt) intake, B: Carbohydrate intake, C: Medications, D:Hormonal changes, E: Illness, F: Exposure to hot temperature and/or vigorous exercise, G: dieting usually beginning a new diet of any type.
2. muscle building causes the scale to change.
3. Fat causes the scale to change. there are 3500 caloreise in a pound of fat. if you're losing an average of 3 pounds/week and suddenly have a week without any weight loss, ask yourself: did I eat 3 pounds of food or 10,500 calories (3500x3)more than the calories in my diet this week? Probably not. Most likely this is just fluid retention. The gurantee of rapid weight loss by many programs all focus on the early water lass that always accompanies initial reduction in calories.
That happend to me. Then my Dr. increased my phen dosage to 37.05. When that didnt work, he increased it to 60mg (Bontril brand I belive). I took only half of the 60mg tablets because I felt like a speed demond all day. After a couple of weeks on the Bontril I took a break and just continued with the Lipo and B12 injections. Plus I want to get use to keeping the weight off on my own.
I took the 30 mg for about 3 months and noticed a decrease in effectiveness so I increased to 45 mg /day. The appetite suppressant effects of this increase was much shorter (about 3-4 weeks) by my weight remained stable. I had also added exercise during this time frame and really believe building muscle was the reason for no additional weight loss. I recently took a break off of the phentermine for about 10 days and took a 30 mg dose today. I'll keep you posted as to the effectiveness of this.
DO NOT TAKE PROZAC AND PHENTERMINE TOGETHER!!! I read in a medical journal that prozac and phentermine taken together cause permanent brain changes, similar to those people taking the street drug known as extasy, e, x, MDMA, or whatever you want to call it.
I take prozac and would love to lose weight and had considered taking the phentermine, but when I read that article, I decided permanent brain changes were worse than the extra 20 pounds of fat I had hauling around behind me.
Now, I can attest to the fact that the extasy will help in losing weight if you take it for three solid days and literally dance until you drop-- and do this every weekend for a few months. But is it the amphetamine and appetite suppressant at work or is it all the physicaly activity that one is compelled to engage in? It's actually synergystic, the combination works to shred fat. Yes it's effective, but why go to jail and have brain damage as well? Because it's more fun than prozac and phentermine and ends in the same resulting drain bramage. So the advice is
Wow, I wouldn't suggest mixing drugs with out a doctors consent at all. I work at a pharmacy and am also starting my undergraduate towards pharmacy school. I can honestly say I am shocked and horrified by some of these post.
1. You should NEVER mess with the dosing of phentermine. It is only intended for SHORT TERM weight loss and is NOT a permanent solution. It causes drastic effects on blood pressure and can damage your heart if taken for extended periods of time. It's intended to help patients with obesity lose weight along with life style changes such as eating healthy and exercising regularly to promote weight loss. Once your body adjust to phentermine, no matter the dosing, it will have little or no effect.
2. Purchasing phentermine online without a doctors consent is ill advised and likely a SCAM. Only a licensed physician will be able to tell if phentermine is right for a patient based on their health.
3. You also have to make changes in your life style. Phentermine is not a miracle weight loss drug, it is used to promote a better, healthier life style along with exercise and diet. If you want the medication to work as it is intended and to get the results you crave then you will have to put in the effort and exercise regularly and eat a balanced diet of NO LESS than 1200 calories. Any lower and your body will store fat due to malnutrition, thus hindering your weight loss further.
I am not saying it is not helpful, I, myself take phentermine but have only been doing so for a little over a month. I know that my body will adjust and it will no longer effect me, and I know the health risk and do what is necessary to prevent those risk, but even so, my blood pressure has gone from low to pre-hypertension and is still rising consistently the longer I am on the medication. This is why it should not be taken longer than a few months at most and why you should be monitored while on the medication. Keep in mind that in the US phentermine is a controlled substance and CAN NOT be sold online. (from a facility based in US) Anything bought online is most likely a similar drug phen-phen, which was disbanded due to the high mortality rates it caused. If you are going to take this medicine, please be smart and go to a doctor before so, don't increase the dosage or mix with other medications, and just take the initiative to exercise and eat right. Thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.